WRIGHTS LANE SYNTHES USA PRODUCTS LLC BOLT FOR FEMORAL NECK SYS 105 LENGTH-S; APPLIANCE, FIXATION, NAIL
Back to Search Results |
| Model Number |
04.168.305S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2021, during the removal surgery, the surgeon removed the femoral neck plate, one antirotation screw, one locking screw, and one bolt.Patient was in pain and the femoral head had avn.Patient has dementia.Everything was removed successfully.The surgeon then converted this patient to a total arthroplasty.It is unknown if there was a surgical delay.It is unknown if the procedure was successfully completed.No patient consequence.This complaint involves four (4) devices.This report is for (1) bolt for femoral neck sys 105 length-s.This is report 2 of 4 for (b)(4).
Additional Manufacturer Narrative
Product complaint #: (b)(4).Patent identifier: acct # (b)(6).Complainant part is not expected to be returned for manufacturer review/ investigation.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: part/lot combination is not valid, therefore the dhr could not be completed.If the device is returned or the lot number is confirmed the dhr will be revisited.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.